# SDR ASAA2019021528189

- Difficulty date: February 15, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 21,092 hours, 6,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED DURING RECALL AFTER ENGINE START. PACK LIGHT EXTINGUISHED W/MASTER CAUTION RESET. GROUNDED - YES. TESTED THE PACK/ZONE TEMP CONTROLLER BITE TEST PER AMM 21-61-00-700-806-002. SRADA INLET SENSOR SHOWED A FAULT BUT CLEARED DURING VERIFY. THIS IS CONSIDERED AN INTERMITTENT FAULT.
